# SDR SWAA2022020732593

- Difficulty date: December 14, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL AT BS 500G-500H RBL 25 FOUND CRACKED UPON REMOVAL OF RH TRANSITION STRIP / REMOVED AND REPLACED FWD CARGO COMPARTMENT INTERCOSTAL AT BS 500G-500H RBL 25 IAWSRM 51-40-02-0G-0 AND BOEING DWG 143A7505 57575U 12/14/17
